Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 127, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 9, 2011, 9:15 PM CDT for Hamilton County, Hardin County, Story County, Iowa. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 9:15 PM CDT (02:15 UTC)
- Expired
- Jun 9, 2011, 9:35 PM CDT
- In force
- 20 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hamilton County, IA, Hardin County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 79 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 9:45 PM CDT | TSTM WND DMG | Roland, IA | 3 FT DIAMETER TREE DOWN ACROSS ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
813
WUUS53 KDMX 100215
SVRDMX
IAC079-083-169-100300-
/O.NEW.KDMX.SV.W.0127.110610T0215Z-110610T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
915 PM CDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HAMILTON COUNTY IN CENTRAL IOWA...
HARDIN COUNTY IN CENTRAL IOWA...
NORTHEASTERN STORY COUNTY IN CENTRAL IOWA...
* UNTIL 1000 PM CDT
* AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES EAST OF STORY CITY...OR 14 MILES
NORTHEAST OF AMES...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
IOWA FALLS...ELDORA...ZEARING...RADCLIFFE...HUBBARD...NEW
PROVIDENCE...BUCKEYE...OWASA AND STEAMBOAT ROCK.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 124 AND 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
&&
LAT...LON 4223 9312 4220 9316 4221 9322 4216 9323
4212 9330 4219 9360 4255 9331 4254 9303
4247 9303 4247 9300 4246 9300
TIME...MOT...LOC 0215Z 218DEG 42KT 4220 9340
WIND...HAIL <50MPH 1.00IN
$$
BEERENDS2 follow-up statements
794
WWUS53 KDMX 100230
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
930 PM CDT THU JUN 9 2011
IAC079-169-100240-
/O.CAN.KDMX.SV.W.0127.000000T0000Z-110610T0300Z/
STORY IA-HAMILTON IA-
930 PM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON AND
NORTHEASTERN STORY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4223 9312 4222 9313 4223 9324 4234 9340
4255 9330 4254 9303 4247 9303 4247 9300
4246 9300
TIME...MOT...LOC 0230Z 225DEG 50KT 4234 9320
$$
IAC083-100300-
/O.CON.KDMX.SV.W.0127.000000T0000Z-110610T0300Z/
HARDIN IA-
930 PM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARDIN COUNTY
UNTIL 1000 PM CDT...
AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES WEST OF ELDORA...OR 14 MILES SOUTH OF IOWA
FALLS...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
IOWA FALLS...ELDORA...OWASA AND STEAMBOAT ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4223 9312 4222 9313 4223 9324 4234 9340
4255 9330 4254 9303 4247 9303 4247 9300
4246 9300
TIME...MOT...LOC 0230Z 225DEG 50KT 4234 9320
WIND...HAIL <50MPH 1.00IN
$$
BEERENDS403
WWUS53 KDMX 100235
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
935 PM CDT THU JUN 9 2011
IAC083-100245-
/O.CAN.KDMX.SV.W.0127.000000T0000Z-110610T0300Z/
HARDIN IA-
935 PM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR HARDIN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4223 9312 4222 9313 4223 9324 4234 9340
4255 9330 4254 9303 4247 9303 4247 9300
4246 9300
TIME...MOT...LOC 0235Z 225DEG 50KT 4239 9313
$$
BEERENDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:42 PM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jun 9, 3:42 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 342 PM CDT THU JUN 9 2011 ...UPDATED FOR THE 00Z AVIATION DISCUSSION... .DISCUSSION... BUSY FORECAST OVER THE NEXT 12 TO 24 HOURS AS SFC WAVE PASSES THROUGH THE STATE. CURRENTLY...ONGOING WAA AND THETA-E ADVECTION HAS HELPED SUSTAIN CONVECTION FOR MOST OF THE DAY ACRS CENTRAL IOWA. SOME CLEARING IN FAR SOUTHWEST IA SHOULD HELP WITH DESTABILIZATION AND WILL PROVIDE THE BEST THREAT OF ALL TYPES OF SEVERE WEATHER...HOWEVER THIS WILL BE CONFINED TO THE FAR SOUTH. FARTHER NORTH...LOW LEVELS BECOME INCREASINGLY STABLE WITH ELEVATED CONVECTION MORE LIKELY. THEREFORE...WIND THREAT WILL DIMINISH TO THE NORTH WITH HAIL THREAT REMAINING. CONVECTION SHOULD PROGRESS THROUGH THE STATE TONIGHT WITH THE BEST THREAT OF HEAVY RAIN AND SEVERE WEATHER PRIOR TO MIDNIGHT IN MOST LOCATIONS. AFTER MIDNIGHT...STILL SOME THREAT OF STORMS BUT BEST FORCING WILL BE LEAVING THE AREA. HEAVY RAINS ALSO REMAIN POSSIBLE WITH PWATS OF 1.5 TO 2.0 AND WILL DISCUSS IN HYRDO SECTION. SFC LOW WILL MEANDER INTO CENTRAL IA ON FRIDAY WITH ONLY ISOLD TO SCT CONVECTION IN THE MORNING. HOWEVER...DESTABILIZATION AHEAD OF THE LOW WILL LEAD TO DEVELOPMENT BY MID AFTERNOON...MAINLY ALONG AND EAST OF INTERSTATE 35 AS SUBSIDENCE INCREASES FARTHER WEST. THIS CONVECTION SHOULD PULL EAST OF THE STATE WITH RIDGING INTENSIFYING INTO FRIDAY NIGHT AND SATURDAY. TRANQUIL WEATHER WILL BE EXPECTED THROUGH THE FIRST HALF OF THE WEEKEND BUT WAA AND INCREASING THETA-E ADVECTION ON SUNDAY WILL BRING SOME RETURN TO THUNDERSTORM CHANCES BY SUNDAY AFTERNOON IN SOUTHWEST IA. THIS THREAT OF THUNDERSTORMS WILL PERSIST INTO THE MIDDLE OF NEXT WEEK AS A BOUNDARY REMAINS IN THE VICINITY OF IOWA. SEVERE THREAT DOESNT APPEAR TOO GREAT AT THIS POINT AS INDICATIONS THAT SHEAR SHOULD BE RELATIVELY WEAK...BUT THIS COULD CERTAINLY CHANGE. && .HYDROLOGY... VERY HEAVY RAINFALL LAST NIGHT PRODUCE 3 TO 5 INCHES OF RAIN JUST SOUTH OF DSM. 18Z FLASH FLOOD GUIDANCE VALUES FROM THE RFC NOW HAVE VALUES OF AROUND AN INCH IN CENTRAL IOWA AND HAVE GONE WITH A FLASH FLOOD WATCH AS ANOTHER ROUND OF CONVECTION THIS EVENING COULD EASILY TAKE US INTO FLASH FLOODING. RIVER FLOODING MAY ALSO BE ENHANCED BY ADDITIONAL RAINFALL THIS EVENING WITH MANY OF THE BASINS FEEDING THE DES MOINES RIVER NEAR DES MOINES EXPECTED TO REACH OR ALREADY ABOVE FLOOD STAGE. && .AVIATION...10/00Z NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA OVERNIGHT THEN DIMINISHING IN AREAL COVERAGE ON FRIDAY. IFR CIGS ARE EXPECTED TO DEVELOP LATE TONIGHT OVER THE NORTHERN SITES THEN WILL GRADUALLY RAISE INTO MVFR ON FRIDAY. LOW PRESSURE MOVING INTO IOWA ON FRIDAY WILL LEAD TO VARIABLE WIND DIRECTIONS ACROSS THE STATE. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH 12Z FRIDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-CARROLL-CASS-CLARKE-CRAWFORD- DALLAS-DAVIS-DECATUR-GREENE-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA- MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY-TAMA-TAYLOR- UNION-WAPELLO-WARREN-WAYNE. && SHORT TERM...COGIL AVIATION...DONAVON LONG TERM...COGIL
Hazardous weather outlook, Jun 9, 4:28 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 428 PM CDT THU JUN 9 2011 IAZ004>007-015>017-023>028-033>039-101100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 428 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA...MAINLY ALONG AND NORTH OF HIGHWAY 20. .DAY ONE...TONIGHT THUNDERSTORMS WILL OVERSPREAD THE AREA THIS EVENING. THE MAIN THREAT WILL BE FROM LARGE HAIL AND HEAVY RAINFALL. SOME WIND GUSTS WITH THE STORMS MAY APPROACH 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...HOWEVER THE THREAT OF SEVERE WEATHER IS LOW. ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR EARLY NEXT WEEK AS WELL. AT THIS POINT...THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. IAZ044>050-057>062-070>075-101100- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA- 428 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA... MAINLY BETWEEN HIGHWAY 30 AND HIGHWAY 92. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT WITH THE MAIN THREAT FROM LARGE HAIL UP TO GOLF BALL SIZE. A SECONDARY THREAT OF HIGH WINDS ALSO EXISTS...ESPECIALLY SOUTH OF INTERSTATE 80. HEAVY RAINFALL IS ALSO EXPECTED WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. RIVER FLOOD WARNINGS ARE ALSO IN EFFECT FOR PORTIONS OF THE DES MOINES RIVER VALLEY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO PERSIST INTO FRIDAY AND BECOME MORE NUMEROUS BY AFTERNOON...ESPECIALLY EAST OF INTERSTATE 35. SOME LARGE HAIL AND DAMAGING WINDS MAY OCCUR WITH THESE STORMS. ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR EARLY NEXT WEEK AS WELL. AT THIS POINT...THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION APPEARS LIKELY TONIGHT. IAZ081>086-092>097-101100- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 428 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT WITH THE STRONGEST DURING THE EVENING. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE DURING THE EVENING. HEAVY RAINFALL WILL ALSO BE POSSIBLE AND MAY PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. RIVER FLOOD WARNINGS ARE ALSO IN EFFECT FOR PORTIONS OF THE DES MOINES RIVER VALLEY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO PERSIST INTO FRIDAY AND BECOME MORE NUMEROUS BY AFTERNOON...ESPECIALLY EAST OF INTERSTATE 35. SOME LARGE HAIL AND DAMAGING WINDS MAY OCCUR WITH THESE STORMS. ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR EARLY NEXT WEEK AS WELL. AT THIS POINT...THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT. CC
In the hours before
Local storm report, Jun 9, 7:28 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
728 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG ALGONA 43.07N 94.23W
06/09/2011 KOSSUTH IA TRAINED SPOTTER
DOWNED TREE IN THE CITY BLOCKING A ROAD. TREE DIAMETER OF
2 FT. TIME ESTIMATED FROM RADAR.
&&
SKOWSpecial weather statement, Jun 9, 7:59 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 759 PM CDT THU JUN 9 2011 IAZ034-035-045-046-100130- CALHOUN-CARROLL-GREENE-WEBSTER- 759 PM CDT THU JUN 9 2011 ...NICKEL SIZE HAIL POSSIBLE... AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF CARROLL...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LAKE CITY BY 805 PM CDT... LOHRVILLE BY 815 PM CDT... RINARD AND ROCKWELL CITY BY 820 PM CDT... SOMERS BY 825 PM CDT... KNIERIM BY 830 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
Local storm report, Jun 9, 8:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
827 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 4 SW DES MOINES 41.53N 93.66W
06/09/2011 M1.25 INCH POLK IA TRAINED SPOTTER
1.25 INCH HAIL AT AIRPORT
0823 PM HAIL 5 SSW DES MOINES 41.51N 93.65W
06/09/2011 E1.50 INCH WARREN IA PUBLIC
&&
JBSpecial weather statement, Jun 9, 8:31 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 831 PM CDT THU JUN 9 2011 IAZ004>007-015>017-024>026-100545- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- HUMBOLDT-WRIGHT-FRANKLIN- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...HUMBOLDT... CLARION...HAMPTON 831 PM CDT THU JUN 9 2011 ...THUNDERSTORMS WITH HEAVY RAIN ACROSS NORTHERN IOWA... A CLUSTER OF THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN IOWA. 1.5 TO 2 INCHES OF RAIN HAVE ALREADY FALLEN...AND ANOTHER 1 INCH IS POSSIBLE. THIS COULD CAUSE SOME PONDING OF WATER IN URBAN AREAS AND SMALL STREAMS TO RISE. IF YOU ENCOUNTER FLOODED AREAS...TURN AROUND AND DONT DROWN. JB
Local storm report, Jun 9, 8:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
852 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL DES MOINES 41.58N 93.62W
06/09/2011 E1.00 INCH POLK IA TRAINED SPOTTER
NORTHERN SIDE OF DES MOINES
0825 PM HAIL DES MOINES 41.58N 93.62W
06/09/2011 E1.00 INCH POLK IA TRAINED SPOTTER
0830 PM HAIL DES MOINES 41.58N 93.62W
06/09/2011 E0.88 INCH POLK IA LAW ENFORCEMENT
MARBLE TO NICKEL SIZE HAIL ON I-80
0835 PM HAIL 4 NNE DES MOINES 41.62N 93.58W
06/09/2011 E1.00 INCH POLK IA TRAINED SPOTTER
0850 PM HAIL ANKENY 41.72N 93.61W
06/09/2011 E0.88 INCH POLK IA AMATEUR RADIO
&&
SKOWLocal storm report, Jun 9, 9:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
906 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 3 SSE AMES 41.99N 93.61W
06/09/2011 M1.00 INCH STORY IA TRAINED SPOTTER
&&
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:10 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Winnebago, Wright | 50 min |
| Jun 9, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Worth | 37 min |
| Jun 9, 8:07 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Webster | 41 min |
| Jun 9, 8:13 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Polk, Story, Warren | 47 min |
| Jun 9, 8:33 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Wright | 26 min |
| Jun 9, 8:37 PM CDT | Flash Flood Warning | DMX | Dallas, Madison, Polk, Warren | 6 hr |
| Jun 9, 8:37 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Webster | 38 min |
| Jun 9, 8:39 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 21 min |
| Jun 9, 8:47 PM CDT | Severe Thunderstorm Warning | DMX | Story | 43 min |
| Jun 9, 8:55 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 50 min |
| Jun 9, 8:58 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 47 min |
| Jun 9, 9:02 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 28 min |
| Jun 9, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 34 min |
| Jun 9, 9:26 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Polk, Story | 22 min |
| Jun 9, 9:30 PM CDT | Flash Flood Warning | DMX | Boone, Polk, Story | 4 hr |
| Jun 9, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 41 min |
| Jun 9, 10:29 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 31 min |
| Jun 9, 10:34 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 26 min |
| Jun 9, 10:45 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 31 min |
| Jun 9, 10:49 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 41 min |
| Jun 9, 10:56 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 34 min |
| Jun 9, 11:11 PM CDT | Flash Flood Warning | DMX | Jasper, Madison, Marion, Warren | 6 hr |
| Jun 9, 11:14 PM CDT | High Wind Warning | DMX | Marshall, Tama | 106 min |
| Jun 9, 11:14 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass | 46 min |
| Jun 9, 11:36 PM CDT | Flash Flood Warning | DMX | Adair, Audubon, Dallas, Guthrie, Madison | 4 hr |
| Jun 10, 12:07 AM CDT | River Flood Warning | DMX | Polk | 6 hr |
| Jun 10, 1:59 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Union | 46 min |
| Jun 10, 2:21 AM CDT | Flash Flood Warning | DMX | Mahaska, Marion, Monroe | 6 hr |
| Jun 10, 5:05 AM CDT | Areal Flood Warning | DMX | Marion, Warren | 24 hr |
| Jun 10, 7:20 AM CDT | River Flood Warning | DMX | Polk | 20 hr |
| Jun 10, 7:20 AM CDT | River Flood Warning | DMX | Polk | 20 hr |
| Jun 10, 8:29 AM CDT | Areal Flood Warning | DMX | Mahaska, Marion | 24 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.